# SDR HEEA065286

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: PHIPBH40701
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE OIL COOLER BLOWER.
